# SDR DALA2018012200337

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 55,108 hours, 21,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT INOPERATIVE.  FOUND THE BATTERY PACK M1675 FUSE FAILED IAW WDM 33-51-12.   R & R THE FUSE IAW MM 33-51.
